MathSciNet Relay Station
MathSciNet bibliographic data
MR1075430 20D10 (68Q25)
Leedham-Green, C. R.; Soicher, L. H. Collection from the left and other strategies. Computational group theory, Part 1. J. Symbolic Comput. 9 (1990), no. 5-6, 665–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement